Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
O. Chkadua, S.E. Mikhailov, D. Natroshvili "Analysis of direct boundary-domain integral equations for a mixed BVP with variable coefficient, II: Solution regularity and asymptotics," Journal of Integral Equations and Applications, J. Integral Equations Applications 22(1), 19-37, (SPRING 2010)